- -

A cooperative location game based on the 1-center location problem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


A cooperative location game based on the 1-center location problem

Show full item record

Puerto Albandoz, J.; Tamir, A.; Perea Rojas Marcos, F. (2011). A cooperative location game based on the 1-center location problem. European Journal of Operational Research. 214(2):317-330. https://doi.org/10.1016/j.ejor.2011.04.020

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/56506

Files in this item

Item Metadata

Title: A cooperative location game based on the 1-center location problem
Author: Puerto Albandoz, Justo Tamir, Arie Perea Rojas Marcos, Federico
UPV Unit: Universitat Politècnica de València. Departamento de Estadística e Investigación Operativa Aplicadas y Calidad - Departament d'Estadística i Investigació Operativa Aplicades i Qualitat
Issued date:
In this paper we introduce and analyze new classes of cooperative games related to facility location models defined on general metric spaces. The players are the customers (demand points) in the location problem and the ...[+]
Subjects: Cooperative combinatorial games , Core solutions , Diameter , Radius , Characteristic value , Combinatorial game , Cooperative game , Edge length , Facility location models , Finite metric spaces , Location problems , Metric spaces , Network space , Polynomial representations , Undirected graph , Facilities , Game theory , Set theory , Topology , Location
Copyrigths: Reserva de todos los derechos
European Journal of Operational Research. (issn: 0377-2217 )
DOI: 10.1016/j.ejor.2011.04.020
Publisher version: http://dx.doi.org/10.1016/j.ejor.2011.04.020
Project ID:
info:eu-repo/grantAgreement/Junta de Andalucía//P10-FQM-5849/ES/Nuevos desafíos de la matemática combinatoria: Enfoques no estándares en optimización discreta y álgebra computacional. Aplicaciones/
info:eu-repo/grantAgreement/MICINN//MTM2010-19576-C02-01/ES/DISEÑO OPTIMO EN REDES LOGISTICAS/
The research of the authors is partially supported by Spanish grants MTM2007-67433, MTM2010-19576-C02-01 and Junta Andalucia/FEDER grant FQM-5849.
Type: Artículo



This item appears in the following Collection(s)

Show full item record